Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - F. Ebobisse - M. Ponsiglione

A stability result for nonlinear Neumann problems under boundary variations

created on 20 Jun 2002
modified on 27 Aug 2003

[BibTeX]

Published Paper

Inserted: 20 jun 2002
Last Updated: 27 aug 2003

Journal: J. Math. Pures Appl.
Volume: 82
Pages: 503-532
Year: 2003

Abstract:

In this paper we study, in dimension two, the stability of the solutions of some nonlinear elliptic equations with Neumann boundary conditions, under perturbations of the domains in the Hausdorff complementary topology.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1